A Remark on the Theory of Periodic Solutions of a Lyapunov Type Second-Order Matrix Differential Equation
Differencialʹnye uravneniâ, Tome 38 (2002) no. 8, pp. 1133-1134
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2002_38_8_a19,
author = {V. N. Laptinskii and V. A. Livinskaya},
title = {A {Remark} on the {Theory} of {Periodic} {Solutions} of a {Lyapunov} {Type} {Second-Order} {Matrix} {Differential} {Equation}},
journal = {Differencialʹnye uravneni\^a},
pages = {1133--1134},
year = {2002},
volume = {38},
number = {8},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2002_38_8_a19/}
}
TY - JOUR AU - V. N. Laptinskii AU - V. A. Livinskaya TI - A Remark on the Theory of Periodic Solutions of a Lyapunov Type Second-Order Matrix Differential Equation JO - Differencialʹnye uravneniâ PY - 2002 SP - 1133 EP - 1134 VL - 38 IS - 8 UR - http://geodesic.mathdoc.fr/item/DE_2002_38_8_a19/ LA - ru ID - DE_2002_38_8_a19 ER -
%0 Journal Article %A V. N. Laptinskii %A V. A. Livinskaya %T A Remark on the Theory of Periodic Solutions of a Lyapunov Type Second-Order Matrix Differential Equation %J Differencialʹnye uravneniâ %D 2002 %P 1133-1134 %V 38 %N 8 %U http://geodesic.mathdoc.fr/item/DE_2002_38_8_a19/ %G ru %F DE_2002_38_8_a19
V. N. Laptinskii; V. A. Livinskaya. A Remark on the Theory of Periodic Solutions of a Lyapunov Type Second-Order Matrix Differential Equation. Differencialʹnye uravneniâ, Tome 38 (2002) no. 8, pp. 1133-1134. http://geodesic.mathdoc.fr/item/DE_2002_38_8_a19/